# SDR QXEA2011031400217

- Difficulty date: March 9, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 10,160 hours, 10,921 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Intermittent
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES AND ANTI-SKID APPEARS SOFT & INTERMITTENT AT 80 KTS & LOWER.  CHECKED CDS, NO CURRENT FAULTS.  INSPECTED BRAKES TIRES, ALL LOOK NORMAL, NO LEAKS PERFORMED 3 HIGH SPEED TAXI & BRAKES CKS WITH CAPTAIN AT CONTROLS WITH ANTI-SKID ON & OFF.  NO DEFECTS NOTED.  ACFT OK FOR CONT SERVICE.  NO PARTS REPLACED.
